MAUDE Adverse Event Report: BD CARIBE LTD. SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 364880
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is replacing previously submitted mfr report # 2243072-2023-02302.The previous report was submitted with an incorrect manufacturing site.This report corrects the site to juncos, pr.D.1.Medical device brand name: bd vacutainer® blood transfer device holder with female luer adapter d.4.Medical device lot#: unknown d.4.Medical device expiration date: unknown h.4.Device manufacture date: unknown."material #: 364880, lot/batch #: unknown.Bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends." h3 other text : see h.10.
 
Event or Problem Description
It was reported that bd vacutainer® blood transfer device holder with female luer adapter was not filling blood collection tubes properly.There was insufficient blood flow.There was no report of impact to patient or user.

Brand Name
SEE H.10
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18704031
Report Number2618282-2024-00007
Device Sequence Number12600682
Product Code JKA
UDI-Device Identifier50382903648806
UDI-Public(01)50382903648806
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K991088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364880
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Initial Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown